Corrigendum to the paper “On the greatest common divisor of two univariate polynomials, II” (Acta Arith. 98 (2001), 95–106)

Volume 115 / 2004

A. Schinzel Acta Arithmetica 115 (2004), 403 MSC: 12D05, 12E10. DOI: 10.4064/aa115-4-4

Authors

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 21
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image